Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 78, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 19, 2018, 12:27 AM CDT for Butler County, Cowley County, Sedgwick County, Kansas. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2018, 12:27 AM CDT (05:27 UTC)
- Expired
- May 19, 2018, 1:30 AM CDT
- In force
- 63 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, KS, Cowley County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 52 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 12:29 AM CDT | TSTM WND GST 70 | 4 Ne Udall, KS | |
| May 19, 12:29 AM CDT | NON-TSTM WND GST 70 | 4 Ne Udall, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 8:39 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 5.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 613 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1858 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.9
The text
As transmitted.
037
WUUS53 KICT 190527
SVRICT
KSC015-035-173-190630-
/O.NEW.KICT.SV.W.0078.180519T0527Z-180519T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1227 AM CDT SAT MAY 19 2018
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Cowley County in south central Kansas...
Southeastern Sedgwick County in south central Kansas...
Southern Butler County in south central Kansas...
* Until 130 AM CDT
* At 1226 AM CDT, severe thunderstorms were located along a line
extending from near Mulvane, to 7 miles south of Douglass, to 6
miles east of Arkansas City, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Wichita, Derby, Arkansas City, Winfield, Andover, Augusta, Mulvane,
Rose Hill, Douglass, Udall, Leon, Burden, Dexter, Atlanta, Geuda
Springs, Latham, Rock, Cambridge, Santa Fe Lake and Augusta
Municipal Airport.
This includes Interstate 35 between Mile Markers 51 and 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9715 3747 9715 3748 9731 3778 9715
3772 9653 3700 9653
TIME...MOT...LOC 0526Z 224DEG 34KT 3751 9718 3741 9696 3710 9692
HAIL...<.75IN
WIND...60MPH
$$
KLEINSASSER2 follow-up statements
465
WWUS53 KICT 190546
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1246 AM CDT SAT MAY 19 2018
KSC173-190556-
/O.CAN.KICT.SV.W.0078.000000T0000Z-180519T0630Z/
Sedgwick KS-
1246 AM CDT SAT MAY 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEDGWICK COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM CDT for
south central Kansas.
LAT...LON 3700 9715 3778 9715 3772 9653 3700 9653
TIME...MOT...LOC 0546Z 220DEG 34KT 3760 9701 3758 9683 3731 9678 3704
9675
$$
KSC015-035-190630-
/O.CON.KICT.SV.W.0078.000000T0000Z-180519T0630Z/
Cowley KS-Butler KS-
1246 AM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR COWLEY AND SOUTHERN BUTLER COUNTIES...
At 1246 AM CDT, severe thunderstorms were located along a line
extending from 5 miles north of Douglass, to 7 miles south of Leon,
to Burden, to 5 miles northeast of Hardy, moving northeast at 40 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Arkansas City, Winfield, Andover, Augusta, Rose Hill, Douglass,
Udall, Leon, Burden, Dexter, Atlanta, Geuda Springs, Latham, Rock,
Cambridge, Santa Fe Lake, Augusta Municipal Airport, Maple City,
Winfield City Lake and Strother Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9715 3778 9715 3772 9653 3700 9653
TIME...MOT...LOC 0546Z 220DEG 34KT 3760 9701 3758 9683 3731 9678 3704
9675
HAIL...0.88IN
WIND...70MPH
$$
KLEINSASSER456
WWUS53 KICT 190626
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
126 AM CDT SAT MAY 19 2018
KSC015-035-190635-
/O.EXP.KICT.SV.W.0078.000000T0000Z-180519T0630Z/
Cowley KS-Butler KS-
126 AM CDT SAT MAY 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR COWLEY AND SOUTHERN BUTLER
COUNTIES WILL EXPIRE AT 130 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 200 AM CDT for
south central Kansas.
LAT...LON 3700 9715 3778 9715 3772 9653 3700 9653
TIME...MOT...LOC 0625Z 224DEG 34KT 3786 9669 3784 9651 3757 9646 3730
9643
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 12:11 AM CDT, 16 minutes earlier.
Area forecast discussion, May 19, 12:11 AM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1211 AM CDT Sat May 19 2018 .SHORT TERM...(This evening through Monday night) Issued at 247 PM CDT Fri May 18 2018 Potential for a nocturnal severe event looms for central Kansas. Moist upslope flow across western Kansas late this afternoon and diurnal heating will yield MLCAPE values around 2500 j/kg in the presence of 35-40 kts of deep layer shear. Convergence along the W-E oriented boundary/pseudo warm front should focus deep moist convection in the 22z-00z time frame. This activity should evolve upscale through the evening, aided by the strengthening low level jet, as it moves east-northeast toward central Kansas. Despite the modest southwest flow aloft, the storm-relative inflow and reservoir of unstable air across central Kansas overnight should support storm maintenance within an environment supportive of cold pool development/bowing line segments moving across the area. Convection originating further south over the Texas panhandle could also affect southern Kansas overnight. While marginal severe hail is likely, the main risk overnight should evolve into a strong/damaging wind scenario, though perhaps weakening a bit as it moves east of the Kansas turnpike late in the night. As the main upper trof begins to lift out across the central Plains on Saturday winds aloft and deep layer shear will increase a bit along and ahead of the effective surface cold front. While tonights convection/mesoscale influences will have some affect on the boundary placement, general model consensus places it along or just west of the Kansas turnpike during peak late afternoon heating. So expect another round of strong to severe convection Saturday evening with all modes of severe weather possible. The upper trof will lift slowly northeast of the area by later Sunday with a weakening frontal boundary possibly lingering across far southeast Kansas for remote chances for convection there. While the airmass will remain unstable on Monday with weak return southerly flow, the lack of forcing and weak focus will limit chances to slight/isolated. Darmofal .LONG TERM...(Tuesday through Friday) Issued at 247 PM CDT Fri May 18 2018 Another upper low over California early next week will lift north across the Great Basin. Weak flow aloft downstream across Kansas and an unstable southerly low level flow will limit chances for mainly isolated, diurnally driven convection or perhaps some nocturnal emissions drifting east from the high Plains into central Kansas. KED && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1209 AM CDT Sat May 19 2018 Combo of moisture transport and favorable upper support will keep precipitation going for several more hours. Still indications for MVFR ceilings in central KS tomorrow morning. Forecast in the afternoon and evening is extremely challenging. Some indication that precipitation could linger well into the day east of I-35, preventing/limiting convection with front. Or it may be capped. Some models develop extensive convection ahead of the front in the afternoon. Precipitation should develop along front eventually, but is unclear whether KGBD/KHUT or even KICT would get that convection. As a result, will include VCTS at KHUT/KICT but keep KSLN/KGBD out for now. MVFR are clouds anticipated in the wake of the the front. -Howerton && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 66 88 59 78 / 90 30 40 10 Hutchinson 65 85 57 76 / 90 30 30 10 Newton 64 87 57 76 / 90 30 40 10 ElDorado 65 87 59 77 / 80 30 40 10 Winfield-KWLD 67 89 60 78 / 60 30 50 10 Russell 62 78 52 73 / 90 20 20 10 Great Bend 63 79 53 73 / 100 20 20 10 Salina 64 84 57 76 / 100 40 30 10 McPherson 64 85 56 76 / 90 30 30 10 Coffeyville 68 88 65 82 / 20 20 30 20 Chanute 66 87 63 81 / 40 20 30 20 Iola 66 87 63 81 / 50 20 30 20 Parsons-KPPF 67 88 64 82 / 30 20 30 20 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KED LONG TERM...KED AVIATION...PJH
Hazardous weather outlook, May 18, 3:47 PM CDT, 8 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 347 PM CDT Fri May 18 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-192100- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 347 PM CDT Fri May 18 2018 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight A complex of strong to severe thunderstorms is expected to develop from western Kansas into the Texas panhandle early this evening and move east-northeast across central Kansas late this evening and overnight. While a few large hailstones up to ping pong ball size will be possible, the main risk will be damaging straight-line winds to 70 mph. The greatest severe risk will be west of the Kansas turnpike. Storms are expected to gradually weaken late tonight as they move into southeast Kansas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a risk for strong to severe storms again on Saturday afternoon and evening across much of the area. The greatest risk is expected across south central Kansas and the Flint Hills. Damaging winds, large hail and even a tornado will be possible. Chances for thunderstorms will remain in the forecast periodically Sunday through Thursday. While a few strong storms will be possible, the risk for organized storms and severe weather appears low for now. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed along and west of a Salina to Wichita line after 9 pm this evening until about 2 am. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, May 18, 10:20 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1020 PM CDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM TSTM WND GST HARPER 37.29N 98.03W
05/18/2018 E60 MPH Harper KS TRAINED SPOTTER
MINOR DAMAGE TO ROOF OF HOSPITAL IN HARPER
&&
MWMSpecial weather statement, May 18, 10:35 PM CDT, 1 hour 52 minutes before
Special Weather Statement National Weather Service Wichita KS 1035 PM CDT FRI MAY 18 2018 KSZ067-068-082-083-190430- Reno KS-Harvey KS-Sedgwick KS-Kingman KS- 1035 PM CDT FRI MAY 18 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Eastern Reno County in south central Kansas... Harvey County in south central Kansas... Sedgwick County in south central Kansas... Northeastern Kingman County in south central Kansas... * Until 1130 PM CDT * At 1034 PM CDT...National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Hutchinson to near Norwich...and moving east at 30 mph. wind gusts up to 50 mph will be possible with this line of storms. * Locations impacted include... Wichita, Hutchinson, Derby, Newton, Haysville, Park City, Valley Center, Bel Aire, Mulvane, Goddard, Hesston, Maize, Clearwater, Cheney, Halstead, North Newton, Sedgwick, Colwich, Buhler and Haven. A severe thunderstorm watch remains in effect until 200 AM CDT for south central Kansas. LAT...LON 3817 9788 3817 9717 3748 9716 3747 9782 TIME...MOT...LOC 0335Z 275DEG 24KT 3808 9798 3749 9791 JAKUB
Special weather statement, May 18, 10:45 PM CDT, 1 hour 42 minutes before
Special Weather Statement National Weather Service Wichita KS 1045 PM CDT FRI MAY 18 2018 KSZ082-091-190430- Harper KS-Kingman KS- 1045 PM CDT FRI MAY 18 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Harper County in south central Kansas... Southeastern Kingman County in south central Kansas... * Until 1130 PM CDT * At 1043 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm 7 miles northwest of Manchester, or 8 miles southwest of Anthony...moving northeast at 35 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Anthony, Harper, Norwich, Murdock, Spivey, Bluff City, Cleveland, Danville, Waldron, Freeport, Rago, Runnymede and Crystal Springs. A severe thunderstorm watch remains in effect until 200 AM CDT for south central Kansas. LAT...LON 3759 9817 3759 9783 3700 9780 3700 9824 TIME...MOT...LOC 0345Z 235DEG 32KT 3706 9814 JAKUB
Special weather statement, May 18, 10:46 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Wichita KS
1046 PM CDT FRI MAY 18 2018
KSZ032-033-048-049-190415-
Ellsworth KS-Russell KS-Lincoln KS-Saline KS-
1046 PM CDT FRI MAY 18 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Ellsworth County in central Kansas...
Northeastern Russell County in central Kansas...
Lincoln County in central Kansas...
Saline County in central Kansas...
* Until 1115 PM CDT
* At 1045 PM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
southwest of Hunter,to 5 miles south of Beverly,to near
Marquette...and moving northeast at 30 to 40 mph.
Pea to dime size hail...and wind gusts up to 50 mph are possible
with these storms.
* Locations impacted include...
Salina, Ellsworth, Wilson, Kanopolis, Lincoln, Assaria, Gypsum,
Lucas, Sylvan Grove, Geneseo, Brookville, Smolan, Luray, Beverly,
Lorraine, New Cambria, Barnard, Falun, Glendale and Waldo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 200 AM CDT for
central Kansas.
LAT...LON 3922 9793 3896 9793 3896 9737 3861 9737
3861 9792 3852 9793 3852 9833 3878 9842
3913 9886 3913 9849 3922 9849
TIME...MOT...LOC 0345Z 231DEG 31KT 3917 9849 3893 9797 3855 9792
KLEINSASSERSpecial weather statement, May 18, 10:48 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Wichita KS
1048 PM CDT FRI MAY 18 2018
KSZ050-051-190415-
Rice KS-McPherson KS-
1048 PM CDT FRI MAY 18 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Rice County in central Kansas...
McPherson County in central Kansas...
* Until 1115 PM CDT
* At 1046 PM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Marquette, to near Inman...and moving northeast at 30 to 40 mph.
Pea to dime size hail...and wind gusts up to 50 mph are possible
with these storms.
* Locations impacted include...
Mcpherson, Lyons, Lindsborg, Sterling, Moundridge, Inman, Galva,
Canton, Marquette, Little River, Geneseo, Windom, Frederick,
Mcpherson Airport and Roxbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 200 AM CDT for
central and south central Kansas.
LAT...LON 3852 9793 3861 9792 3861 9737 3817 9737
3817 9826 3852 9835
TIME...MOT...LOC 0347Z 261DEG 32KT 3857 9792 3819 9780
KLEINSASSERSpecial weather statement, May 18, 11:03 PM CDT, 1 hour 24 minutes before
Special Weather Statement National Weather Service Wichita KS 1103 PM CDT FRI MAY 18 2018 KSZ092-190500- Sumner KS- 1103 PM CDT FRI MAY 18 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Sumner County in south central Kansas... * Until midnight CDT * At 1103 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm 8 miles northwest of Caldwell... moving east at 30 mph. wind gusts 40 to 50 mph will be possible with this storm. * Locations impacted include... Wellington, Mulvane, Belle Plaine, Conway Springs, Caldwell, Oxford, Argonia, South Haven, Geuda Springs, Mayfield, Milan, Hunnewell, Perth, Riverdale and Wellington Airport. A severe thunderstorm watch remains in effect until 200 AM CDT for south central Kansas. LAT...LON 3700 9780 3747 9781 3747 9715 3700 9715 TIME...MOT...LOC 0403Z 259DEG 24KT 3714 9770 JAKUB
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 9:18 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno, Rice | 87 min |
| May 18, 9:19 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 56 min |
| May 18, 9:46 PM CDT | Special Weather Statement | ICT | Russell | 29 min |
| May 18, 10:07 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 54 min |
| May 18, 10:16 PM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Lincoln, Russell | 29 min |
| May 18, 10:35 PM CDT | Special Weather Statement | ICT | Harvey, Sedgwick | 55 min |
| May 18, 10:45 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 45 min |
| May 18, 10:46 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Saline | 29 min |
| May 18, 10:48 PM CDT | Special Weather Statement | ICT | McPherson, Rice | 27 min |
| May 18, 11:03 PM CDT | Special Weather Statement | ICT | Sumner | 57 min |
| May 18, 11:39 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 66 min |
| May 19, 1:00 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 60 min |
| May 19, 1:06 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood | 54 min |
| May 19, 2:01 AM CDT | Special Weather Statement | ICT | Elk, Greenwood, Wilson, Woodson | 29 min |
| May 19, 3:28 AM CDT | Special Weather Statement | ICT | Cowley | 32 min |
| May 19, 4:15 AM CDT | Special Weather Statement | ICT | Cowley | 30 min |
| May 19, 4:16 AM CDT | Special Weather Statement | ICT | Chautauqua | 29 min |
| May 19, 4:37 AM CDT | Special Weather Statement | ICT | Cowley | 23 min |
| May 19, 5:00 AM CDT | Special Weather Statement | ICT | Elk, Wilson | 30 min |
| May 19, 5:26 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Wilson | 35 min |
| May 19, 5:34 AM CDT | Special Weather Statement | ICT | Woodson | 26 min |
| May 19, 6:04 AM CDT | Special Weather Statement | ICT | Allen, Neosho, Wilson | 26 min |
| May 19, 6:25 AM CDT | Special Weather Statement | ICT | Greenwood | 35 min |
| May 19, 6:51 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sumner | 54 min |
| May 19, 7:30 AM CDT | Special Weather Statement | ICT | Butler | 30 min |
| May 19, 7:44 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 61 min |
| May 19, 8:08 AM CDT | Special Weather Statement | ICT | Neosho, Wilson | 37 min |
| May 19, 8:45 AM CDT | Special Weather Statement | ICT | Allen, Neosho | 30 min |
| May 19, 8:54 AM CDT | Special Weather Statement | ICT | Wilson | 36 min |
| May 19, 3:27 PM CDT | Special Weather Statement | ICT | Labette | 33 min |
| May 19, 3:35 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho | 55 min |
| May 19, 3:43 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 47 min |
| May 19, 4:11 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 49 min |
| May 19, 4:30 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 30 min |
| May 19, 4:39 PM CDT | Special Weather Statement | ICT | Allen | 21 min |
| May 19, 4:47 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 28 min |
| May 19, 6:17 PM CDT | Special Weather Statement | ICT | Chautauqua | 28 min |
| May 19, 6:22 PM CDT | Special Weather Statement | ICT | Montgomery | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.